|Dieting with HIV
Sep 3, 2000
I found out myself HIV + last december and I've always been too fat! it is so strange how much weight I got after knowing it... and I never get to go on a diet without anorexigenic drugs such as anfepramone.. plus diazepan. Should I go on a diet taking these drugs? or should I let it be this way because some day I'll start to loose weight anyway.... ps: my vl is 1.750 and my cd4 is 550. I am 1.76cm and weight 105, Please help!
Response from Dr. Dieterich
It sounds like you need to exercise and reduce your calories as anyone else would. Your immune system is normal. It is not safe to use all those drugs to lose weight. Your life expectancy is more likely to be influenced by your weight, than by your HIV. See a nutritionist and plan an exercise program and get cleared by your MD and then go for it! DTD
Douglas T. Dieterich, M.D.
Ephedrine and Clenbuterol
Study of Dr. Tough and more
- Itchy Red Spots After Sex With Stripper Sign Of HIV AIDS
- Itchy Scrotum After Anal Sex Condom Broke Sign Of HIV AIDS
- Muscle Ache After Topping Without Condom What Are The Chances Of HIV
- Pain In Penis After Unprotected Sex Without Ejaculation What Are The Chances Of HIV
- Psoriasis After Giving Oral Sex What Are The Chances Of HIV
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.